# SDR SIMA2018123128001

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 33,472 hours, 29,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TDMI 905T3354 C/W REINSP OF  RH OVERWING EMERGENCY LIGHT N/P BROKEN PER  ERS-EM-33DF-024 PTB-C/A-PERFORMED GVI OF SPEED TAPE ON RH OVERWING EMERGENCY LIGHT IAW ERS-EM-33DF-024  NO DEFECTS NOTED TDMI REMAINS OPEN
